Alert archive / Idaho / Tornado Warnings in 2020
Tornado Warning 1, NWS Pocatello, ID
NWS Pocatello, ID issued this tornado warning at Apr 30, 2020, 1:46 PM MDT for Cassia County, Idaho. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 30, 2020, 1:46 PM MDT (19:46 UTC)
- Expired
- Apr 30, 2020, 2:30 PM MDT
- In force
- 44 min
- Issued by
- NWS Pocatello, ID
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Cassia County, ID
The radar
The Pocatello radar (KSFX), 147 km from the middle of the area, began a volume at 19:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Elko, NV (KLKN), launched 12:00Z, 7.8 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1518 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
471
WFUS55 KPIH 301946
TORPIH
IDC031-302030-
/O.NEW.KPIH.TO.W.0001.200430T1946Z-200430T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Pocatello ID
146 PM MDT Thu Apr 30 2020
The National Weather Service in Pocatello has issued a
* Tornado Warning for...
Southern Cassia County in southeastern Idaho...
* Until 230 PM MDT.
* At 146 PM MDT, a severe thunderstorm capable of producing a tornado
was located near Oakley Reservoir, moving east at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Oakley Reservoir around 150 PM MDT.
Oakley around 155 PM MDT.
Almo around 205 PM MDT.
Elba around 215 PM MDT.
Malta around 230 PM MDT.
Other locations impacted by this tornadic thunderstorm include
Bostetter Ranger Station, Mt Harrison, City Of Rocks, Idahome and
Bridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This Tornado Warning replaces the Severe Thunderstorm Warning issued
for the same area.
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4200 11428 4218 11428 4248 11330 4203 11316
4199 11395
TIME...MOT...LOC 1946Z 252DEG 44KT 4211 11398
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
Messick2 follow-up statements
197
WWUS55 KPIH 302005
SVSPIH
Severe Weather Statement
National Weather Service Pocatello ID
205 PM MDT Thu Apr 30 2020
IDC031-302030-
/O.CON.KPIH.TO.W.0001.000000T0000Z-200430T2030Z/
Cassia ID-
205 PM MDT Thu Apr 30 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM MDT FOR SOUTHERN
CASSIA COUNTY...
At 204 PM MDT, a severe thunderstorm capable of producing a tornado
was located near Almo, or 13 miles east of Oakley Reservoir, moving
east at 50 mph.
HAZARD...Tornado and two inch hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Elba around 215 PM MDT.
Malta around 225 PM MDT.
Other locations impacted by this tornadic thunderstorm include
Bostetter Ranger Station, Mt Harrison, City Of Rocks, Idahome and
Bridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.
&&
LAT...LON 4200 11428 4218 11428 4248 11330 4203 11316
4199 11395
TIME...MOT...LOC 2004Z 252DEG 44KT 4217 11368
TORNADO...RADAR INDICATED
HAIL...2.00IN
$$
Messick830
WWUS55 KPIH 302007
SVSPIH
Severe Weather Statement
National Weather Service Pocatello ID
207 PM MDT Thu Apr 30 2020
IDC031-302030-
/O.CON.KPIH.TO.W.0001.000000T0000Z-200430T2030Z/
Cassia ID-
207 PM MDT Thu Apr 30 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM MDT FOR SOUTHERN
CASSIA COUNTY...
At 207 PM MDT, a severe thunderstorm capable of producing a tornado
was located near Almo, or 14 miles east of Oakley Reservoir, moving
east at 50 mph.
HAZARD...Tornado and two inch hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Elba around 215 PM MDT.
Malta around 225 PM MDT.
Other locations impacted by this tornadic thunderstorm include
Bostetter Ranger Station, Mt Harrison, City Of Rocks, Idahome and
Bridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.
&&
LAT...LON 4200 11428 4218 11428 4248 11330 4203 11316
4199 11395
TIME...MOT...LOC 2007Z 252DEG 44KT 4218 11365
TORNADO...RADAR INDICATED
HAIL...2.00IN
$$
MessickWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this tornado warning went out at Apr 30, 3:39 AM MDT, 10 hours 7 minutes earlier.
Area forecast discussion, Apr 30, 3:39 AM MDT, 10 hours 7 minutes before
Area Forecast Discussion National Weather Service Pocatello ID 339 AM MDT Thu Apr 30 2020 ...STRONG TO SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING WITH POTENTIAL FOR DAMAGING WINDS AND LARGE HAIL... .SHORT TERM...TODAY THOUGH SATURDAY NIGHT... OVERVIEW AND SUMMARY: A shortwave trough is expected to approach SE Idaho today, w/ a cold front crossing the area this eve/tonight. Showers w/ embedded t-storms are already in progress across much of the CWA early this AM, and while these are not expected to be severe, this activity is important as it may affect how much we destabilize this afternoon when we remain concerned about the potential for severe t-storms. While not everyone will see severe wx, and there still some question regarding destabilization, isolated to sct severe storms will be poss between 2 PM-9 PM across all of SE Idaho, with the greatest threats damaging winds, large hail, and lightning. We continue enhanced wording for large hail and damaging winds in the forecast grids. Read on for the gory details. STORM MODE AND DAMAGING WIND THREAT: To evaluate the model-forecast state of the atmosphere this afternoon, we ran RAP/NAM point soundings for Burley, Pocatello, Idaho Falls, Montpelier, and Stanley, and compared parameters off these soundings to HREF/SREF. MUCAPE (instability, in this case sfc-based) is progged to increase to 800-1400 J/kg per a RAP/HREF/SREF consensus, w/ higher values exceeding 1400 J/kg on the NAM. This is plenty to support robust updrafts, but more concerning is the forecast presence of 35-45kts of effective bulk wind shear, and 40-50kts of deep-layer 0-6km shear. Shear is an ingredient that we are often lacking during our strong t-storm days here in SE Idaho. It serves to organize storms, allow their updrafts to rotate, and increase storm longevity. This shear regime is favorable for organized multi-cells and line segments, and may also support a few supercells, likely high-based as the lowest levels may be a bit dry. Cold air aloft with strong lapse rates (0-3km 8.0-9.5 C/km and 500-700mb 7.0-8.0 C/km) also support an unstable environ with efficient mixing/downward transport potential. Comparing these parameters to our severe wx checklists suggests a messy but pseudo-wet-microburst environ (messy b/c the low levels are dry with weak "inverted-V" soundings), w/ potential for damaging winds of 60-70 MPH in the strongest cells. DCAPE is lacking, but this is really the only limiting factor. LARGE HAIL THREAT: MUCAPE of 500+ J/kg and eff bulk shear of about 30+ kts are supportive of severe-criteria hail over 1 inch diameter, and we are blowing both parameters out of the water across all model guidance, with soundings also projecting some decent CAPE in the -10 to -30 degC hail growth zone. If we achieve strong heating and the higher NAM instability verifies, MUCAPE and large hail parameters suggest half dollar to golf ball size stones are possible in the strongest/tallest updrafts and any supercells. Given our elevation and low freezing levels here in Idaho compared to east of the Rockies, storms tend to have no problem producing hail here on even a marginal day. At least small hail is likely from any stronger core. TORNADO THREAT: Raw eff bulk shear, storm relative helicity (SRH), and instability are borderline/marginal for a low-end threat of an isolated tornado. However, most of the wind shear is speed-shear, with a noticeable lack of turning of the winds in the lowest levels and weak 0-1km SRH. LCLs will also be a tad high. These are significant limiting factors, and thus a tornado seems unlikely. A very isolated threat may exist as we head toward eve and shear increases, particularly with any supercells or storms that engage in just the right terrain interactions (as an illustrative example, if a S downslope wind off the mntns near Pocatello were to occur under a W flow coming up the Snake Plain, this would back sfc winds, increase low-level turning, and improve hodograph presentation.) WHAT COULD GO WRONG: We continue to think degree of afternoon instability will make or break this forecast. AM shower activity and associated cloud cover will tend to cool the lower atmosphere and inhibit the early hours of peak heating. So, exactly how quickly will AM showers move out, and how much clearing/sunshine will we see break out during the late AM/early afternoon? This is the GOLDEN question. If widespread cloud cover holds, expect a much more isolated severe wx threat. If lots of sunshine breaks out, we will be looking at a more substantial severe wx threat. Looking at trends compared to 24 hours ago, high-res guidance has trended MAYBE an hour or so faster with the AM shower activity moving through, and the NBM/HREF cloud/sky products have nudged SLIGHTLY more optimistic on clearing/destabilization. TIMING: Using a consensus of HREF ensemble members and RAP simulated reflectivity (which all showed good general agreement), we can't rule out an isolated t-storm developing between noon and 2 PM, especially across the ern Magic Valley/Cassia County up into the Central Mntns, but the best window for t-storms and possible severe wx will be 2 PM-9 PM, with perhaps a lingering storm in the along the WY border after 9 PM. There may be an uptick in overall severe wx potential after 4 PM as best sfc heating/destabilization is realized, and as deep-layer shear starts to increase a bit toward eve. Overall confidence in forecast timing is high. NON-THUNDERSTORM WINDS: Outside of any storms, synoptic 700mb winds are projected to reach 30-40kts on the GFS, and 25-30kts on the ECMWF, this afternoon/eve. Local experience tells us that those steep 850-700mb lapse rates of 8.0-9.5 C/km should allow most of that flow to mix down to the sfc, esp if clearing occurs. We again used a composite blend of 80-95% of the NBM/MAV/MET in the forecast, taking advantage of the MAV/MET skill in capturing our stronger Snake Plain wind events. Values are sub-Wind Advisory, and are BORDERLINE for a Lake Wind Advisory for American Falls Res. Given some continued uncertainty regarding afternoon clearing and the greater focus on the severe wx threat/messaging, have opted to not issue a Lake Wind Advisory at this time. Pockets of blowing dust resulting in reduced visibility can't completely be ruled out in the normal trouble spots (I86 between American Falls and Pocatello, I-15 near Fort Hall, I-15 between Idaho Falls and Roberts), but those potential morning showers and sub-advisory wind magnitudes may keep this risk very limited. FRIDAY AND SATURDAY: Some weak but "dirty" ridging is expected Fri and Sat post-front, with some very subtle/weak disturbances cutting under the ridge (discernible in 500mb height analysis) perhaps triggering some isolated to scattered showers/t-storms. This activity appears to be maximized over the mntns, and during the diurnally favorable afternoon periods both days, with predominantly dry conditions otherwise expected. Took NBM guidance and broadbrushed PoPs over some wider real-estate in line with high-res guidance. Severe wx is not expected either day. High temps look to cool back off into the 60s to low 70s. - KSmith .LONG TERM...SUNDAY THROUGH NEXT THURSDAY.. Sunday continues to look unsettled across Eastern Idaho, allowing for decent chances for showers and thunderstorms. A cold front continues to be forecast for late Sunday into Monday with a re- enforcing boundary forecast for Monday; keeping the area wet and with persistent chances for showers and storms. Temperatures will drop quite a bit behind the passage of the boundary Monday. High pressure gradually builds over our area mid- week with a more fair weather condition forecast. Tuesday and Wednesday morning continue to look like probable frost or freeze mornings for portions of the Snake River Plain / growing zones with temperatures right in the upper 20s to low 30s. - ND && .AVIATION... Various concerns today resulting from convective activity. Light showers and possible thunderstorm activity is forecast for the morning hours; therefore a prominent VFR forecast will persist. Winds will start to increase late morning for most sites with gusty conditions independent of any thunderstorm activity. Thunderstorm potentials begin to increase early afternoon at BYI, PIH then spread eastward to IDA, DIJ mid afternoon followed by another wave to all sites late afternoon to early evening. All of these thunderstorms will be capable of severe standards; gusts to 60 mph or more, hail lowered VIS and lowered CIG. Have added TEMPO groups for most locations to account for this possibility. - ND && .HYDROLOGY... Blackfoot River trend on a slow decrease even with the warmer temperatures, so dropped the Advisory. Willow Creek had dropped below any thresholds of concern but was undergoing a significant bounce with a steep upward trajectory back to flood stage, so continued the Warning there. Believe that steep fluctuations may continue there as the temperatures remain warm and upcoming precipitation may play into those trends as well. Therefore kept the flood warning in place. Otherwise, there are signs that agricultural concerns are beginning to move water into the canal/irrigation system so this may play into upcoming gage trends and remaining snowpack. - DMH && .PIH WATCHES/WARNINGS/ADVISORIES... None. &&
In the hours before
Special weather statement, Apr 30, 11:58 AM MDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Pocatello ID
1158 AM MDT Thu Apr 30 2020
IDZ053-054-057>060-062>065-301930-
Franklin/Eastern Oneida Region ID-Big Hole Mountains ID-
Upper Snake River Plain ID-Bear River Range ID-
Marsh and Arbon Highlands ID-Teton Valley ID-Caribou Range ID-
Raft River Region ID-Blackfoot Mountains ID-
Lower Snake River Plain ID-
1158 AM MDT Thu Apr 30 2020
...Showers and Thunderstorms Moving through Southeast Highlands...
At 1156 AM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northeast of Ririe Reservoir to near
Fort Hall Townsite to near Rockland to 7 miles northeast of Juniper.
Movement was northeast at 40 mph.
Small hail and winds in excess up to 30 mph will be possible with
these storms.
Locations impacted include...
Pocatello, Malad, McCammon, Lava Hot Springs, Swan Valley, Blackfoot
Reservoir, Swanlake, Chesterfield Reservoir, Chubbuck, Grace, Inkom,
Downey, Arimo, Irwin, Holbrook Summit, Fort Hall Putnam Lodge,
Pleasantview, Fort Hall Bannock Peak, Portneuf Gap and Fort Hall
Mount Putnam.
LAT...LON 4202 11285 4261 11279 4301 11238 4358 11157
4364 11110 4321 11143 4230 11178
TIME...MOT...LOC 1756Z 226DEG 52KT 4357 11161 4300 11241 4260 11281
4208 11287
MessickSpecial weather statement, Apr 30, 11:59 AM MDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Pocatello ID
1159 AM MDT Thu Apr 30 2020
IDZ053-054-057>060-062>065-301930-
Franklin/Eastern Oneida Region ID-Big Hole Mountains ID-
Upper Snake River Plain ID-Bear River Range ID-
Marsh and Arbon Highlands ID-Teton Valley ID-Caribou Range ID-
Raft River Region ID-Blackfoot Mountains ID-
Lower Snake River Plain ID-
1159 AM MDT Thu Apr 30 2020
...SHOWERS AND THUNDERSTORMS MOVING THROUGH SOUTHEAST HIGHLANDS...
At 1157 AM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northeast of Ririe Reservoir to near
Fort Hall Townsite to near Rockland to 7 miles northeast of Juniper.
Movement was northeast at 60 mph.
Half inch hail and winds in excess of 30 mph will be possible with
these storms.
Locations impacted include...
Pocatello, Malad, McCammon, Lava Hot Springs, Swan Valley, Blackfoot
Reservoir, Swanlake, Chesterfield Reservoir, Chubbuck, Grace, Inkom,
Downey, Arimo, Irwin, Holbrook Summit, Fort Hall Putnam Lodge,
Pleasantview, Fort Hall Bannock Peak, Portneuf Gap and Fort Hall
Mount Putnam.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
If on or Bear Lake, Move to safe shelter now! Do not be caught on or
near the water. Gusty winds and choppy waves are likely.
&&
LAT...LON 4202 11285 4261 11279 4301 11238 4358 11157
4364 11110 4321 11143 4230 11178
TIME...MOT...LOC 1757Z 226DEG 52KT 4357 11161 4300 11241 4260 11281
4208 11287
MessickSpecial weather statement, Apr 30, 11:59 AM MDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Pocatello ID
1159 AM MDT Thu Apr 30 2020
IDZ053-054-057>060-062>065-301930-
Franklin/Eastern Oneida Region ID-Big Hole Mountains ID-
Upper Snake River Plain ID-Bear River Range ID-
Marsh and Arbon Highlands ID-Teton Valley ID-Caribou Range ID-
Raft River Region ID-Blackfoot Mountains ID-
Lower Snake River Plain ID-
1159 AM MDT Thu Apr 30 2020
...SHOWERS AND THUNDERSTORMS MOVING THROUGH SOUTHEAST HIGHLANDS...
At 1157 AM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northeast of Ririe Reservoir to near
Fort Hall Townsite to near Rockland to 7 miles northeast of Juniper.
Movement was northeast at 30 mph.
Half inch hail and winds in excess of 30 mph will be possible with
these storms.
Locations impacted include...
Pocatello, Malad, McCammon, Lava Hot Springs, Swan Valley, Blackfoot
Reservoir, Swanlake, Chesterfield Reservoir, Chubbuck, Grace, Inkom,
Downey, Arimo, Irwin, Holbrook Summit, Fort Hall Putnam Lodge,
Pleasantview, Fort Hall Bannock Peak, Portneuf Gap and Fort Hall
Mount Putnam.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
If on or Bear Lake, Move to safe shelter now! Do not be caught on or
near the water. Gusty winds and choppy waves are likely.
&&
LAT...LON 4202 11285 4261 11279 4301 11238 4358 11157
4364 11110 4321 11143 4230 11178
TIME...MOT...LOC 1757Z 226DEG 52KT 4357 11161 4300 11241 4260 11281
4208 11287
MessickSpecial weather statement, Apr 30, 12:23 PM MDT, 1 hour 23 minutes before
Special Weather Statement National Weather Service Pocatello ID 1223 PM MDT Thu Apr 30 2020 IDZ068>070-073>075-302000- Challis/Pahsimeroi Valleys ID-Lost River Range ID- Wood River Foothills ID-Sun Valley Region ID- Big Lost Highlands/Copper Basin ID-Lost River Valleys ID- 1223 PM MDT Thu Apr 30 2020 ...THUNDERSTORM MOVING THROUGH CUSTER COUNTY... At 1222 PM MDT, Doppler radar was tracking a strong thunderstorm over Sun Valley, moving northeast at 25 mph. Hail up to half an inch in diameter and wind up to 30 mph will be possible with this storm. Locations impacted include... Ketchum, Sun Valley, Mackay, Mackay Reservoir, Chilly Barton Flat, Copper Basin Airport, Mt Borah and Twin Bridges Airport. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service office in Pocatello. Persons in campgrounds should consider seeking sturdy shelter until this storm passes. && LAT...LON 4351 11425 4372 11448 4422 11388 4390 11344 TIME...MOT...LOC 1822Z 230DEG 20KT 4369 11430 Messick
Special weather statement, Apr 30, 1:32 PM MDT, 14 minutes before
Special Weather Statement
National Weather Service Pocatello ID
132 PM MDT Thu Apr 30 2020
IDZ052-067>069-302100-
Arco/Mud Lake Desert ID-Lost River Range ID-
Beaverhead/Lemhi Highlands ID-Lost River Valleys ID-
132 PM MDT Thu Apr 30 2020
...THUNDERSTORMS MOVING THROUGH NORTHWESTERN JEFFERSON...
NORTHEASTERN BUTTE AND SOUTHWESTERN CLARK COUNTIES UNTIL 300 PM
MDT...
At 132 PM MDT, Doppler radar was tracking a strong thunderstorm 13
miles northeast of Darlington, or 19 miles east of Mackay, moving
east at 15 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Northwest Inl and Lone Pine.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4388 11259 4376 11326 4402 11337 4423 11290
4423 11282 4427 11281 4430 11274
TIME...MOT...LOC 1932Z 251DEG 14KT 4396 11323
MessickThe office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 11:58 AM MDT | Special Weather Statement | PIH | Bannock, Bonneville, Oneida | 92 min |
| Apr 30, 11:59 AM MDT | Special Weather Statement | PIH | Bannock, Bonneville, Oneida | 91 min |
| Apr 30, 12:23 PM MDT | Special Weather Statement | PIH | Custer | 97 min |
| Apr 30, 1:22 PM MDT | Severe Thunderstorm Warning | PIH | Cassia | 53 min |
| Apr 30, 1:32 PM MDT | Special Weather Statement | PIH | Butte | 88 min |
| Apr 30, 1:50 PM MDT | Special Weather Statement | PIH | Fremont | 85 min |
| Apr 30, 2:27 PM MDT | Tornado Warning | PIH | Cassia, Oneida, Power | 48 min |
| Apr 30, 2:55 PM MDT | Tornado Warning | PIH | Franklin, Oneida | 50 min |
| Apr 30, 3:37 PM MDT | Special Weather Statement | PIH | Lincoln | 53 min |
| Apr 30, 3:44 PM MDT | Severe Thunderstorm Warning | PIH | Franklin, Oneida | 46 min |
| Apr 30, 3:57 PM MDT | Severe Thunderstorm Warning | PIH | Lincoln | 48 min |
| Apr 30, 4:09 PM MDT | Tornado Warning | PIH | Lincoln | 20 min |
| Apr 30, 4:29 PM MDT | Special Weather Statement | PIH | Franklin | 91 min |
| Apr 30, 4:29 PM MDT | Severe Thunderstorm Warning | PIH | Blaine, Lincoln | 46 min |
| Apr 30, 4:39 PM MDT | Severe Thunderstorm Warning | PIH | Blaine, Lincoln, Minidoka, Power | 51 min |
| Apr 30, 4:47 PM MDT | Severe Thunderstorm Warning | PIH | Clark | 28 min |
| Apr 30, 5:01 PM MDT | Special Weather Statement | PIH | Butte | 44 min |
| Apr 30, 5:16 PM MDT | Special Weather Statement | PIH | Clark | 44 min |
| Apr 30, 5:17 PM MDT | Severe Thunderstorm Warning | PIH | Bannock, Bingham, Blaine, Power | 43 min |
| Apr 30, 5:17 PM MDT | Severe Thunderstorm Warning | PIH | Blaine, Cassia, Minidoka, Power | 43 min |
| Apr 30, 5:46 PM MDT | Severe Thunderstorm Warning | PIH | Bingham, Butte, Clark, Custer, Jefferson | 44 min |
| Apr 30, 5:55 PM MDT | Severe Thunderstorm Warning | PIH | Bingham, Bonneville | 50 min |
| Apr 30, 5:59 PM MDT | Severe Thunderstorm Warning | PIH | Bannock, Bingham, Blaine, Cassia, Power | 46 min |
Nearby
Tornado Warnings in Idaho, 2020Every tornado warning in 2020Tornadoes in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.